# SDR P5CA2017061200164

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 69,972 hours, 11,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2102
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MAIN DECK SEAT TRACK NEAR BS 2102, LBL 98.58.  ACCOMPLISH EI T2017A53M-1244, REV 1.  INSTALLED A FASTENER IAW DWG 65B 38-51, SH 62, REV A, SH 63, 64 AND 65 REV.
